# SDR SWAA2018091925380

- Difficulty date: September 18, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 44,672 hours, 26,341 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Detached
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ESCAPE SLIDE PARTIALLY DETACHED.  REATTACHED SLIDE PER MT.
